However, stop the medication if you or your child experience any allergic reactions (e.g. rash, swelling of the eyes and lips, difficulty breathing) and see the nearest doctor immediately.
The usual recommended dose is 1 to 2 tablets 3 to 4 times a day when necessary for individual ≥ 12 years old.
Do not take more than 2 tablets at any time and ensure each dose is at least 4 hours apart. Do not take more than 8 tablets in 24 hours.
The minimum effective dose should be used for the shortest time necessary to reduce symptoms.
Follow the instructions as provided in the label or check with your healthcare professional for advice.
Paracetamol tablet can be taken with or without food. Do not take any other paracetamol containing products together with this.
Do not take additional paracetamol-containing products.
Read on for more information on the use of Paracetamol as Postnatal Medication.
Subcribe to our mailing list to get the updates to your email inbox...
Best viewed on IE 11, Firefox 27, Chrome 22, and Safari 7 and above.